Oscillatory criteria for nonlinear th-order differential equations with quasiderivatives.
Georgian mathematical journal, Tome 3 (1996) no. 4, pp. 301-314
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
existence of oscillatory proper solutions, differential equation with quasiderivatives
@article{GMJ_1996__3_4_47594,
author = {Bartu\v{s}ek, Miroslav},
title = {Oscillatory criteria for nonlinear th-order differential equations with quasiderivatives.},
journal = {Georgian mathematical journal},
pages = {301--314},
year = {1996},
volume = {3},
number = {4},
zbl = {0857.34038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1996__3_4_47594/}
}
TY - JOUR AU - Bartušek, Miroslav TI - Oscillatory criteria for nonlinear th-order differential equations with quasiderivatives. JO - Georgian mathematical journal PY - 1996 SP - 301 EP - 314 VL - 3 IS - 4 UR - http://geodesic.mathdoc.fr/item/GMJ_1996__3_4_47594/ LA - en ID - GMJ_1996__3_4_47594 ER -
Bartušek, Miroslav. Oscillatory criteria for nonlinear th-order differential equations with quasiderivatives.. Georgian mathematical journal, Tome 3 (1996) no. 4, pp. 301-314. http://geodesic.mathdoc.fr/item/GMJ_1996__3_4_47594/